# SDR ABXA060106

- Difficulty date: February 21, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N937AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47074
- Aircraft time: 69,274 hours, 64,887 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9919617502
- Condition: Cracked
- Location: Bs 699
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD MAIN FRAME FS 699, FORWARD FLANGE CRACKED AT POINTS G & J.  REPAIRED AREA IAW EA 53400120-001-1.
